# SDR UIEA2016051300283

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 94,261 hours, 16,675 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 1865
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. AFTER TAKEOFF, MASTER WARNING FIRE CARGO AFT.  QRH PROCEDURES COMPLETED.  ACFT RETURNED & MAIN DECK CARGO COMPARTMENT PHYSICALLY CHECKED.  NO EVIDENCE OF SMOKE OR FIRE.  SUSPECT FAULT OCCURRED DUE TO MOISTURE.  STATUS MSG, MD CARGO 15,11,10 LP A, MD CGO 4,9,16 LP B.  FOUR SMOKE DETECTORS REPLACED & TESTED OK.
